MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS ACET SLIDES; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS CHEMISTRY PRODUCTS ACET SLIDES; IN-VITRO DIAGNOSTICS
Catalog Number 1037274
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a lower than expected vitros acetaminophen (acet) result was obtained from a single patient sample tested on a vitros 5600 integrated system.The result was lower than expected when compared to the initial result from the same patient sample.Patient sample 1 vitros acet repeat result of < 2.0 mg/dl vs.The initial result of > 20.0 mg/dl biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.The lower than expected vitros acet result was not reported from the laboratory and there has been no allegation of harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint numbers (b)(4) and reportability assessment 612879.
 
Additional Manufacturer Narrative
The investigation determined that a lower than expected vitros acetaminophen (acet) result was obtained from a single patient sample tested on a vitros 5600 integrated system.The result was lower than expected when compared to the initial result from the same patient sample.A definitive cause of the event could not be determined given the limited information provided.The customer did not provide baseline mean/sd values, package insert (pi) values, and/or randox peer values to the ortho tsc when requested.This information would be used to evaluate the customers historic vitros acet quality control (qc) results leading up to the day of the event.As this information was not provided, historic qc results were unable to be evaluated.Therefore, a vitros acet slide lot 2918-0077-1305 performance issue cannot be completely ruled out as contributing to the event.Continual tracking and trending of complaints has not identified any signals that would point to a potential systemic performance issue with vitros acet slide lot 2918-0077-1305.As of the date of writing this report, no vitros alkp diagnostic precision testing has been performed; therefore, an instrument related issue cannot be ruled out as contributing to the event.Pre-analytical sample mix-up was not a likely contributor to the event, as a review of the sample viscosities and zee-height measurements showed consistent results between the initial and repeat of sample 1, indicating that the same sample was processed.It is unknown if the customer was following the collection device manufacturers specifications for centrifugation, therefore, improper pre-analytical sample processing could not be ruled out as contributing to the event.It is possible that cellular debris, due to poor sample preparation, was present in the affected sample, although this could not be confirmed.

Brand Name
VITROS CHEMISTRY PRODUCTS ACET SLIDES
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
513 technology boulevard
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key23821474
Report Number1319809-2025-00101
Device Sequence Number15978706
Product Code LDP
UDI-Device Identifier10758750008339
UDI-Public(01)10758750008339(17)260801(11)250219(10)291800771305
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2026
Device Catalogue Number1037274
Device Lot Number2918-0077-1305
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Initial Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown